Imuran - Short term memory issues?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kam#7
Regular Member


Date Joined Jun 2008
Total Posts : 125
   Posted 8/15/2008 8:50 AM (GMT -7)   
Okay, so in the last month or so I have starting having problems remembering things. It is almost like I am in a fog or something. The only thing that has changed in the last month is that I have started taking Imuran (after one infusion of Remicade). Now, to be clear, the Imuran has totally helped my flare...my crohn's is doing soooo much better, so it is not like my crohn's activity is causing these weird memory issues. Or at lease I do not think so.

Has anyone else had this side effect? I have looked through some past threads and have not seen anything like this.

Any feedback would be much appreciated.

Thanks!
KAM

35 year old female - Diagnosed w/Crohn's 2002 - Surgery 2004

Currently taking: Pentasa, Entocort, Imuran, Immodium, Zoloft, Wellbutrin, Seroquel


Veronica Ballerina
Regular Member


Date Joined Nov 2007
Total Posts : 69
   Posted 8/15/2008 10:41 AM (GMT -7)   
I have never thought about that, but now that you've mentioed since I have started taking Imuran my memory is not so good as it used to be, sometimes things are kind of blured in my head, I have also started taking Imuran after one infusion of Remicade, in march and after that I had a convulsion, I do not know why, if it was the Remicade or what, I have not had seizures since then anymore.
Veronica Nunes - 27 years - Brazil


kam#7
Regular Member


Date Joined Jun 2008
Total Posts : 125
   Posted 8/17/2008 11:50 AM (GMT -7)   
Thanks for your response. I did not hear from anyone else, so it must not be that common. So, I am thinking that I will talk to my doc about it on my next visit.
KAM

35 year old female - Diagnosed w/Crohn's 2002 - Surgery 2004

Currently taking: Pentasa, Entocort, Imuran, Immodium, Zoloft, Wellbutrin, Seroquel


LuckyStar01
Regular Member


Date Joined Mar 2008
Total Posts : 54
   Posted 8/17/2008 2:51 PM (GMT -7)   
I was on Imuran and Entocourt and I don't recall memory loss. Maybe it is
the combination of medications. I do know Zoloft can cause fog for some people even after they get used to it.

For myself I have had this happen when I have been on multiple medications and
again when I got so sick from my Remicaide that I was dizzy fell over and dented my head.

Are you on a good rest schedule or pushing things? .

Good luck!!
Diagnosed 2004 - Chrohns and UC - Currently on no medication.
Multiple other chronic illnesses and allregic to many things.

Wish upon a Lucky Star!

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 3:00 PM (GMT -7)
There are a total of 2,732,235 posts in 301,003 threads.
View Active Threads


Who's Online
This forum has 151167 registered members. Please welcome our newest member, Hope2day.
323 Guest(s), 17 Registered Member(s) are currently online.  Details
imagardener2, Tagier, braddiefj, Lymepilot, Artist Mark, summer16, RoYal DiRty, White Bird, ASAdvocate, Awake_, snowboat, Ggrlsav, Malone26, HeyNoodles, trumpet123, JesperTrottier, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer